In Reply to: started with stomach problems posted by Deborah on October 05, 1998 at 20:18:57:
A year ago I began to have stomach problems and chest pains, was
diagnosed with reflux esophasgus. I was referred to a specialist
that did stomach scoping and numeriuos other tests for stomach
ailments. All turned out negative.
He discovered 4 months later that I had Graves Disease, apparently.
for quite some time. I was treated with medication to bring my
thyroid under control then had the radioactive iodine treatment.
I then started to have female problems and was diagnosed with
a tumor in the lining of the uterus and a cyst in my ovary.
I then began to have pains on my right waist area extending down
to my groin, front and back. I have frequent urination problems
every 2 hours even through the night. my lower back is painful.
My mid-section seems swollen and can not wear snug fitting clothes
without pain. Tests for bladder came back normal.
My stomach upset and pains returned and bowels are either constipated
or diarrhea. This stomach problem wakes me up in the middle of the night.
My arms and legs are numb and tingling with pain,
along with my toes. I will awake at night with little sensation
in them and need to move around.
My eyes are crusty and goopy in the morning. I have terrible headaches
around the base of my skull to my shoulders. My glands are
swollen, sore throat, cold feeling extending from my throat
up my left side of my face. I have a rash on my neck and chest area
My muscles hurt from my right buttocks down my leg. I have muscle
spasms in my hands, the pointer finger and thumb. I have night
sweats and I am tired!
My thyroid is underactive and am taking .137mg. of Levoxyl.
I have been through 2 MRI's one head one neck. They found
congestion in sinuses and cysts. I have had countless tests,
all negative except for an elevated white blood cell count,
and lowered red blood cell count. My doctor is stumped and so am
I. These symptoms are getting worse and there seems to be a progression
of new problems.
I would really like to hear of some medical direction that I
could in to eliminate my pains. I have been perscribed motrin,
vicodin and elavil, which I stopped a week ago. I feel I want to get
to the root of my misery, not mask it.
Thanks for helping me.
This probably isn't your problem but my new sister in law had numerous problems with no diagnosis for years. She was finally told she had lupus and has responded well to the medication for that until very recently. I don't know much about her symptoms so I don't know if they match yours. I only know there were multiple things that individually seemed pretty easy so the drs were treating only one or two of the symptoms without thinking that the seemingly unrelated things were really part of the problem.
Again, I doubt this relates to you but it can't hurt to ask the question.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.